MathSciNet Relay Station
MathSciNet bibliographic data
MR1617049 60H10 (60G44 65U05)
Jacod, Jean; Protter, Philip Asymptotic error distributions for the Euler method for stochastic differential equations. Ann. Probab. 26 (1998), no. 1, 267–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement